×

zbMATH — the first resource for mathematics

The zeta-function of elliptic curves over certain abelian extensions of imaginary quadratic fields. (English. Russian original) Zbl 0443.12004
Math. USSR, Sb. 31, 49-62 (1977); translation from Mat. Sb., Nov. Ser. 102(144), 56-70 (1977).

MSC:
11R42 Zeta functions and \(L\)-functions of number fields
11R39 Langlands-Weil conjectures, nonabelian class field theory
14G10 Zeta functions and related questions in algebraic geometry (e.g., Birch-Swinnerton-Dyer conjecture)
20G35 Linear algebraic groups over adèles and other rings and schemes
PDF BibTeX Cite
Full Text: DOI